Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

August 26, 2012Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2012, 2:15 AM EDT for Miami-Dade County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2012, 2:15 AM EDT (06:15 UTC)
Expired
Aug 26, 2012, 2:45 AM EDT
In force
30 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 14 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3195 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3195 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WWUS82 KMFL 260615
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT SUN AUG 26 2012

FLZ072>074-172>174-260645-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL 
215 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 245 AM EDT

* AT 213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 11 MILES
  SOUTHEAST OF PORT EVERGLADES TO 4 MILES EAST OF NORTH BAY VILLAGE
  TO 3 MILES SOUTHEAST OF KEY BISCAYNE TO 11 MILES SOUTH OF KEY
  BISCAYNE TO 10 MILES NORTHEAST OF OCEAN REEF...AND MOVING WEST AT
  25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  BAY HARBOR ISLANDS...
  BAL HARBOUR...
  ALLAPATTAH...
  BLACK PT...
  THE FALLS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
      2574 8017 2572 8024 2564 8026 2561 8030
      2553 8032 2540 8032 2541 8028 2537 8028
      2531 8037 2528 8037 2528 8046 2560 8045
      2581 8040 2592 8034 2600 8012
TIME...MOT...LOC 0614Z 080DEG 22KT 2603 7996 2586 8008
          2565 8013 2554 8014 2538 8014

$$
GARCIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 1:34 AM EDT, 41 minutes earlier.

Area forecast discussion, Aug 26, 1:34 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
134 AM EDT SUN AUG 26 2012

.AVIATION...WL CONTINUE WITH THE SAME FORECAST REASONING AS FOR
THE PREVIOUS TAFS PACKAGE...SFC WINDS SHOULD CONTINUE TO INCREASE
THROUGH THE MORNING MOSTLY FROM NE AS ISAAC CONTINUES TO APPROACH
FROM THE SOUTHEAST. WND GUSTS TO AROUND 30 KNOTS SHOULD BE
EXPECTED. MVFR TO IFR CONDITIONS SHOULD BE EXPECTED OVER ALL
TERMINALS STARTING EARLY SUNDAY WITH SUSTAIN WINDS INCREASING TO
30 TO 35 KNOTS (HIGHEST OVER THE SRN TERMINALS AND KAPF) AND WIND
GUSTS RANGING FROM 35 KTS AT KPBI TO 48 KTS AT KMIA AND KTMB TO EVEN
AROUND 55 KTS AT KAPF DURING THE AFTERNOON HOURS.

&&

.PREV DISCUSSION... /ISSUED 1143 PM EDT SAT AUG 25 2012/

UPDATE...
NO CHANGES TO THE WATCHES AND WARNINGS IN PLACE. TROPICAL STORM
ISAAC IS CURRENTLY CENTERED ALONG THE NORTHERN CUBAN COAST MOVING
NORTHWEST AT 17 MPH. OUTER BANDS OF MODERATE TO HEAVY RAIN
CONTINUE TO PUSH WEST THROUGH THE FLORIDA STRAITS. THESE BANDS
SHOULD BEGIN TO AFFECT SOUTHEAST FLORIDA BY SUNRISE.

PREV DISCUSSION... /ISSUED 736 PM EDT SAT AUG 25 2012/

AVIATION...SFC WINDS SHOULD CONTINUE TO INCREASE OVERNIGHT MOSTLY
FROM NE AS ISAAC CONTINUES TO APPROACH FROM THE SOUTHEAST. WND
GUSTS TO 20 TO 25 KNOTS SHOULD BE EXPECTED EXCEPT FOR KAPF AND
KTMB. MVFR TO IFR CONDITIONS SHOULD BE EXPECTED OVER ALL TERMINALS
STARTING EARLY SUNDAY WITH SUSTAIN WINDS INCREASING TO 25 TO 35
KNOTS (HIGHEST OVER THE SRN TERMINALS AND KAPF) AND WIND GUSTS
RANGING FROM 35 KTS AT KPBI TO 48 KTS AT KMIA AND KMIA TO EVEN
AROUND 55 KTS AT KAPF DURING THE AFTERNOON HOURS.

PREV DISCUSSION... /ISSUED 255 PM EDT SAT AUG 25 2012/

TROPICAL STORM ISAAC FORECAST TO MOVE INTO THE FLORIDA STRAITS
ON SUNDAY AND INTO THE SOUTHEAST GULF OF MEXICO SUNDAY NIGHT...

DISCUSSION...STRONG EASTERLY FLOW DEVELOPED WELL IN ADVANCE OF
T.S. ISAAC ACROSS S FL THIS MORNING ASSOCIATED WITH A MID LEVEL
TROUGH THAT WILL CONTINUE TO SHIFT INTO THE GOFMEX TAPERING OFF
THE DEEP CONVECTION. STILL, SCT CONVECTION WILL BE POSSIBLE
THROUGH THIS EVENING WITH SOME ISOLATED ROTATION ESPECIALLY AS
ISAAC APPROACHES. THE MAIN OUTER BANDS FROM ISAAC WILL BEGIN TO
MOVE TOWARDS S FL LATE TONIGHT PARTICULARLY IF THE STORM GOES
UNDER INTENSIFICATION AS FORECAST BY NHC. SO DETERIORATING
CONDITIONS WILL CONTINUE THROUGH SUNDAY AND INTO MONDAY AS THE
CENTER OF ISAAC PASSES TO OUR SOUTHWEST AND OVER THE GULF COASTAL
WATERS. THIS WILL PLACE ALL OF S FL IN THE NORTHEAST QUADRANT
WHICH IS TYPICALLY THE LOCATION MOST FAVORABLE FOR TORNADIC
ACTIVITY ALONG WITH THE POSSIBILITY OF VERY HEAVY RAINFALL. IN
ADDITION, WELL DEFINED UPPER LEVEL DIVERGENCE AND LOWER LEVEL
CONVERGENCE WILL DEVELOP ACROSS S FL AHEAD OF ISAAC ON SUNDAY. A
LOW LEVEL JET WILL ALSO DEVELOP ALONG WITH 850-700 MB THETA-E
ADVECTION. THIS WILL HELP INDUCE ASCENT AHEAD OF THE MAIN
CIRCULATION BEGINNING LATE TONIGHT INTO EARLY SUNDAY MORNING.
THEREFORE, RAINFALL AMOUNTS OF 5 TO 8 INCHES REMAIN LIKELY WITH
ISOLATED HEAVIER AMOUNTS ALSO POSSIBLE FROM EARLY SUNDAY THROUGH
LATE MONDAY. ALL MODEL GUIDANCE THEN AGREES THAT ISAAC WILL TURN
MORE TO THE NORTH ON TUESDAY AS IT MOVES THROUGH THE MID LEVEL
RIDGE WEAKNESS. THIS WILL RESULT IN S FL IN A DEEP TROPICAL
SOUTHERLY FLOW WITH PLENTY OF MOISTURE AND HEAT INTO THE MIDDLE OF
THE WEEK. SO ALTHOUGH THE BANDING WILL CEASE, INCREASED SUN WILL
LEAD TO SCT TO POSSIBLE NUMEROUS AFTERNOON CONVECTION TUESDAY AND
WEDNESDAY. BY LATE THIS WEEK, A MID LEVEL RIDGE WILL BUILD BACK TO
THE WEST FROM THE ATLANTIC AS THE REMNANTS OF ISAAC MOVE THROUGH THE
SOUTHEAST STATES. THIS WILL BEGIN A DOWNWARD TREND OF CHANCES FOR
CONVECTION BY THE END OF THE WEEK.

MARINE...THE MARINE CONDITIONS WILL CONTINUE TO DETERIORATE
TODAY INTO TONIGHT OVER ALL OF SOUTH FLORIDA LOCAL WATERS...AS
ISAAC CONTINUES TO GET CLOSER. FOR MORE INFORMATION ON THE EFFECTS
ON WINDS AND SEAS...PLEASE SEE OUR LATEST COASTAL WATER FORECAST
AND THE HURRICANE LOCAL STATEMENT FROM US.

FIRE WEATHER...VERY GOOD TO EXCELLENT DISPERSION WILL CONTINUE
THROUGH EARLY NEXT WEEK AS T.S. ISAAC MOVES INTO THE SOUTHEAST
GULF OF MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  80  88  80 / 90 80 60 50
FORT LAUDERDALE  85  81  88  82 / + 80 60 50
MIAMI            85  81  89  82 / + 80 60 50
NAPLES           84  78  88  79 / 80 + 80 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HURRICANE WATCH FOR COASTAL MIAMI DADE-INLAND MIAMI DADE-METRO
     MIAMI DADE.

     TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

     HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
     MAINLAND MONROE.

     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL BROWARD-
     COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...HURRICANE WATCH FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS.

     TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
     OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...47/RGH
Hazardous weather outlook, Aug 25, 10:48 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1048 PM EDT SAT AUG 25 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261800-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1048 PM EDT SAT AUG 25 2012

...MARINE CONDITIONS DETERIORATING...
...WINDS STEADILY INCREASING INTO SUNDAY AS ISAAC APPROACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE
ATLANTIC COAST BEACHES TONIGHT DUE TO INCREASING ONSHORE WINDS AND
SURF.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL BE POSSIBLE. OCCASIONAL
LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS WILL REMAIN
POSSIBLE IN THE HEAVIER STORMS THAT DEVELOP.

WIND: WIND GUSTS IN THE 35 TO 50 MPH RANGE WILL BE POSSIBLE IN
AND AROUND ANY OF THE HEAVIER SHOWERS OR STORMS THAT DEVELOP. BY
EARLY SUNDAY MORNING THE POTENTIAL FOR GUSTY WINDS WILL
INCREASE...ESPECIALLY OVER THE ATLANTIC WATERS.

FLOODING: THE POTENTIAL FOR FLOODING ACROSS THE PENINSULA WILL
STEADILY RISE...ESPECIALLY INTO SUNDAY.

WAVES: SEAS WILL STEADILY RISE THROUGH THE PERIOD AND REACH THE
MODERATE TO LARGE RANGE THROUGH THE OVERNIGHT PERIOD TONIGHT OVER
THE ATLANTIC WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FOR THE LATEST INFORMATION ON TROPICAL STORM ISAAC, PLEASE REFER
TO THE LATEST HURRICANE LOCAL STATEMENT.

OTHERWISE, THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY MAINLY IN THE AFTERNOON AND EVENING HOURS. AT THIS TIME NO
ACTIVITY OUTSIDE OF THE ORDINARY IS EXPECTED WITH THE MAIN CONCERN
BEING LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 25, 8:41 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
841 PM EDT SAT AUG 25 2012

FLZ072>074-172>174-260115-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
841 PM EDT SAT AUG 25 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 915 PM EDT

* AT 839 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 19 MILES EAST
  OF PORT EVERGLADES TO 6 MILES EAST OF NORTH BAY VILLAGE TO 4 MILES
  SOUTH OF MIAMI BEACH TO 7 MILES SOUTH OF KEY BISCAYNE TO 5 MILES
  NORTHEAST OF OCEAN REEF...AND MOVING WEST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  MIAMI BEACH...
  MIAMI...
  BAY HARBOR ISLANDS...
  ALLAPATTAH...
  AVENTURA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
      2574 8017 2572 8024 2564 8026 2561 8030
      2557 8030 2553 8032 2540 8032 2541 8028
      2537 8028 2534 8034 2538 8052 2587 8047
      2595 8040 2600 8011
TIME...MOT...LOC 0040Z 098DEG 23KT 2603 7983 2586 8006
          2575 8012 2560 8021 2535 8022

GARCIA
Special weather statement, Aug 26, 1:27 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
127 AM EDT SUN AUG 26 2012

FLZ067-068-168-260615-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
127 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 215 AM EDT

* AT 125 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES EAST OF PORT OF PALM BEACH...AND MOVING
  WEST AT 40 MPH.

* THE STORM WILL AFFECT...
  PORT OF PALM BEACH...
  RIVIERA BEACH...
  GOLDEN LAKES...
  NORTH COUNTY AIRPORT...
  THE ACREAGE...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

LAT...LON 2657 8052 2695 8051 2694 8006 2680 8003
      2664 8003
TIME...MOT...LOC 0527Z 085DEG 36KT 2679 8001

10
Special weather statement, Aug 26, 2:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT SUN AUG 26 2012

FLZ072>074-172>174-260645-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
215 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 245 AM EDT

* AT 213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 11 MILES
  SOUTHEAST OF PORT EVERGLADES TO 4 MILES EAST OF NORTH BAY VILLAGE
  TO 3 MILES SOUTHEAST OF KEY BISCAYNE TO 11 MILES SOUTH OF KEY
  BISCAYNE TO 10 MILES NORTHEAST OF OCEAN REEF...AND MOVING WEST AT
  25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  BAY HARBOR ISLANDS...
  BAL HARBOUR...
  ALLAPATTAH...
  BLACK PT...
  THE FALLS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
      2574 8017 2572 8024 2564 8026 2561 8030
      2553 8032 2540 8032 2541 8028 2537 8028
      2531 8037 2528 8037 2528 8046 2560 8045
      2581 8040 2592 8034 2600 8012
TIME...MOT...LOC 0614Z 080DEG 22KT 2603 7996 2586 8008
          2565 8013 2554 8014 2538 8014

GARCIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 26, 2:51 AM EDTSpecial Weather StatementMFLMiami-Dade69 min
Aug 26, 4:09 AM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 26, 4:59 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more63 hr
Aug 26, 5:21 AM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:25 AM EDTSpecial Weather StatementMFLBroward35 min
Aug 26, 6:30 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 26, 9:01 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade59 min
Aug 26, 11:10 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach65 min
Aug 26, 12:40 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Aug 26, 1:12 PM EDTSpecial Marine WarningMFL48 min
Aug 26, 1:56 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
Aug 26, 2:13 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Aug 26, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:46 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:56 PM EDTSpecial Marine WarningMFL94 min
Aug 26, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Aug 26, 5:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 26, 7:50 PM EDTSpecial Marine WarningMFL115 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.